Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 595946, 7 pages
http://dx.doi.org/10.1155/2013/595946
Research Article

The Fractional Quadratic-Form Identity and Hamiltonian Structure of an Integrable Coupling of the Fractional Broer-Kaup Hierarchy

1College of Information Engineering, Taishan Medical University, Taian 271016, China
2Department of Mathematics, Shanghai University, Shanghai 200444, China
3Scientific Research Department, Taishan Medical University, Taian 271016, China

Received 21 May 2013; Revised 4 August 2013; Accepted 26 August 2013

Academic Editor: Bo Yu

Copyright © 2013 Chao Yue et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chao Yue, Tiecheng Xia, Guijuan Liu, and Jianbo Liu, “The Fractional Quadratic-Form Identity and Hamiltonian Structure of an Integrable Coupling of the Fractional Broer-Kaup Hierarchy,” Journal of Applied Mathematics, vol. 2013, Article ID 595946, 7 pages, 2013. doi:10.1155/2013/595946